Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 5, 2011, 3:22 PM EST. It took effect at Jan 6, 2011, 1:00 AM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2011, 3:22 PM EST (20:22 UTC)
- In effect from
- Jan 6, 2011, 1:00 AM EST
- Expired
- Jan 9, 2011, 10:57 AM EST
- In force
- 3 days
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
995 WHUS73 KIWX 052022 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 322 PM EST WED JAN 5 2011 LMZ043-046-060430- /O.NEW.KIWX.SC.Y.0003.110106T0600Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 322 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST SUNDAY. * WINDS: WINDS WILL BECOME WEST OVERNIGHT AND INCREASE TO 10 TO 20 KNOTS. NORTHWEST WINDS OF 15 TO 20 KNOTS ARE THEN EXPECTED THROUGH THE WEEKEND. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THURSDAY INTO FRIDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT...THEN 4 TO 6 FEET THURSDAY AND 5 TO 8 FEET THROUGH FRIDAY. WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
16 follow-up statements
455 WHUS73 KIWX 060237 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 937 PM EST WED JAN 5 2011 LMZ043-046-061045- /O.CON.KIWX.SC.Y.0003.110106T0600Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 937 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST SUNDAY. * WINDS: WINDS WILL BECOME WEST OVERNIGHT AND INCREASE TO 10 TO 20 KNOTS. NORTHWEST WINDS OF 15 TO 20 KNOTS ARE THEN EXPECTED THROUGH THE WEEKEND. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THURSDAY INTO FRIDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT...THEN 4 TO 6 FEET THURSDAY AND 5 TO 8 FEET THROUGH FRIDAY. WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
025 WHUS73 KIWX 060841 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 AM EST THU JAN 6 2011 LMZ043-046-061730- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 AM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE TODAY THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET TODAY...AND BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
802 WHUS73 KIWX 061542 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 AM EST THU JAN 6 2011 LMZ043-046-062345- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 AM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 WHUS73 KIWX 062207 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 507 PM EST THU JAN 6 2011 LMZ043-046-070615- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 507 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
582 WHUS73 KIWX 070148 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 848 PM EST THU JAN 6 2011 LMZ043-046-071000- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 848 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
116 WHUS73 KIWX 070846 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 AM EST FRI JAN 7 2011 LMZ043-046-071700- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS AFTERNOON. WAVES OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
117 WHUS73 KIWX 070851 CCA MWWIWX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 AM EST FRI JAN 7 2011 LMZ043-046-071715- /O.COR.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 348 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS AFTERNOON AND INCREASE TO 8 TO 12 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
187 WHUS73 KIWX 071548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST FRI JAN 7 2011 LMZ043-046-080000- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS AFTERNOON AND INCREASE TO 8 TO 12 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
930 WHUS73 KIWX 072208 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 508 PM EST FRI JAN 7 2011 LMZ043-046-080615- /O.EXT.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 508 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. * WAVES: 8 TO 12 FEET TONIGHT...CONTINUING 8 TO 14 FEET FOR SATURDAY...THEN DIMINISHING TO 4 TO 7 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
459 WHUS73 KIWX 080350 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EST FRI JAN 7 2011 LMZ043-046-081200- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY EVENING. * WAVES: 8 TO 14 FEET TONIGHT...CONTINUING 10 TO 14 FEET FOR SATURDAY...THEN DIMINISHING TO 4 TO 7 FEET BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
947 WHUS73 KIWX 080948 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 448 AM EST SAT JAN 8 2011 LMZ043-046-081800- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 448 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS GUSTING TO 30 KNOTS. * WAVES: 8 TO 12 FEET...DIMINISHING SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
626 WHUS73 KIWX 081549 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1049 AM EST SAT JAN 8 2011 LMZ043-046-090000- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1049 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 8 TO 12 FEET...DECREASING ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
589 WHUS73 KIWX 082134 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 PM EST SAT JAN 8 2011 LMZ043-046-090545- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS EVENING. * WAVES: 8 TO 12 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
315 WHUS73 KIWX 090401 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1101 PM EST SAT JAN 8 2011 LMZ043-046-091215- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1101 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS SUNDAY. * WAVES: 7 TO 10 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
022 WHUS73 KIWX 090859 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 AM EST SUN JAN 9 2011 LMZ043-046-091700- /O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * WINDS: NORTHWEST 5 TO 15 KNOTS. * WAVES: 5 TO 8 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
715 WHUS73 KIWX 091557 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 AM EST SUN JAN 9 2011 LMZ043-046-091700- /O.CAN.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO LESS THAN 10 KNOTS AND WAVES IN ICE FREE AREAS HAVE DROPPED TO 1 FOOT OR LESS. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:17 PM EST, 5 minutes earlier.
Area forecast discussion, Jan 5, 3:17 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EST WED JAN 5 2011
.SHORT TERM...
SHORT WAVE WILL MOVE ACROSS THE AREA OVERNIGHT WITH ASSOCIATED
STRONG COLD FRONT. DYNAMICS AND MOISTURE REMAIN LIMITED WITH SOME
LIGHT SNOW BEING REPORTED ACROSS THE UPPER MIDWEST THIS AFTERNOON.
WILL CONTINUE WITH CHANCE POPS OVERNIGHT FOR LIGHT SNOW WITH HIGHEST
CHANCES NORTH WHERE SOME ADDED LAKE MOISTURE LATE MAY HELP. COLD AIR
ADVECTION EXPECTED ON THURSDAY WITH A SECONDARY SHORT WAVE MOVING
THROUGH IN THE AFTERNOON. THIS WAVE COUPLED WITH COLD AIR ADVECTION
AND LEFT FRONT QUAD OF A 500MB SPEED MAX COULD GENERATE SOME
AFTERNOON LIGHT SNOW SHOWERS OR FLURRIES.
LAKE EFFECT SNOW SHOWERS ALSO EXPECTED TO INCREASE EARLY THURSDAY
MORNING BEHIND INITIAL SHORT WAVE. DELTA T VALUES INITIALLY ONLY
AROUND 13C SO EXPECT ACTIVITY TO BE LIGHT THROUGH MID DAY. PASSAGE
OF SECONDARY SHORT WAVE WILL BRING COLDER AIR AND INCREASE DELTA T
VALUES TO MID TEENS WITH DEEPER MIXING LAYER. CYCLONIC FLOW AND A
LONGER NORTHWEST FETCH SHOULD HELP INCREASE ACTIVITY WEDNESDAY
NIGHT. EXPECT A FEW INCHES OF ACCUMULATION...ESPECIALLY NORTHERN
PORTIONS OF BERRIEN AND CASS COUNTY WHERE 2 TO 4 INCHES POSSIBLE BY
FRIDAY MORNING WITH A GOOD BAND. NOT PLANNING ANY HEADLINES WITH
THIS ISSUANCE AS EVENT WILL BE DRAWN OUT AND SEVERAL EMBEDDED SHORT
WAVES AND SURFACE TROUGHS WILL LEAD TO PERTURBED FLOW AND MEANDERING
BANDS MAKING LOCATION DIFFICULT TO DETERMINE AT THIS TIME RANGE.
&&
.LONG TERM...
FRIDAY THROUGH WEDNESDAY.
PROLONGED PERIOD OF LAKE EFFECT PRECIP REMAINS THE FOCUS FOR AT
LEAST THE FIRST 48 HOURS OF THE LONG TERM PERIOD.
MODELS IN AGREEMENT ON UPPER LEVEL SYSTEM CURRENTLY OVER THE NE
STATES COMING BACK AROUND THE FLOW AND PHASING WITH UPPER LEVEL
ENERGY IN PLACE OVER THE NORTHERN GREAT LAKES TO CREATE ANOTHER
CLOSED LOW WHICH LOOKS TO SHIFT TOWARDS THE EAST COAST SATURDAY
NIGHT AND SUNDAY. THIS WILL CAUSE A RATHER COMPLICATED FLOW FOR THE
GREAT LAKES REGION WITH PICTURE NOT AS CLEAR AS 12 TO 24 HOURS AGO.
WHILE INVERSION HGTS WILL BE SIMILAR TO PAST RUNS...MODELS BACK OFF
THE AMOUNT OF INSTABILITY AND AS MENTIONED YESTERDAY MORE
QUESTIONABLE MSTR PROFILES WITH NW FLOW EVENTUALLY BECOMING MORE
WEST. HAVE KEPT PREV GRIDS INTACT FOR FRI AND FRI NGT WITH BEST
POTENTIAL ACROSS BERRIEN/CASS INTO MAYBE ELKHART COUNTIES AND
SLOWLY TRANSITIONING TO MORE FAR SOUTHERN MI OVER TIME. STILL COULD
BE FACING HEADLINE NEEDS FOR FRI/FRI NGT FOR SEVERAL INCHES OF
ACCUMULATIONS.
ONE LAST SFC TROUGH APPEARS TO MOVE DOWN THE LAKE...POTENTIALLY
SETTING UP A LOCALLY STUDIED TYPE 6 LAKE EFFECT BAND AS A MESO LOW
DEVELOPS ACROSS NORTHERN LK MI AND MOVES QUICKLY SOUTH WHICH COULD
BRING SOME RATHER PRONOUNCED ACCUMS DEPENDING ON LOCATION AND
DURATION OF THE BAND. WILL LEAVE LIKELY POPS IN PLACE FOR SAT IN
BERRIEN AND CASS COUNTIES EXPAND CHC POPS SOMEWHAT SAT NGT TO
REFLECT THIS POTENTIAL. TEMPS THROUGH SATURDAY WILL ONLY BE IN THE
UPPER TEENS TO LOWER 20S...SEVERAL DEGREES BELOW CLIMO.
WESTERLY FLOW AND LIMITED MSTR MAY LINGER LONG ENOUGH TO GIVE LOW
CHC OF SNOWSHOWERS CONTINUING SUN NGT INTO MON NGT. ATTENTION THEN
TURNS TOWARDS SYSTEM PASSING TO THE SOUTH OF THE AREA. NEW ECMWF
KEEPS ENTIRE SYSTEM WELL SOUTH OF THE AREA WITH ANY LAKE EFFECT
CONCERNS NOT OURS WITH NE FLOW. GFS BRINGS IN A BIT OF AN INVERTED
TROUGH TUES AND TUES NGT FOR A CHC OF SNOW. WILL MAINTAIN LOW CHC
POP TUES BUT NOT INTRODUCE ANYTHING FURTHER.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE FIRST HALF OF THE TAF
PERIOD. S/W AND ASSOCIATED COLD FRONT WILL MOVE SE ACROSS THE
REGION LATE TONIGHT. THIS WILL USHER IN MVFR CIGS AFTER 6Z AT THE
TERMINALS. POSSIBILITY OF LIGHT SNOW WITH FRONTAL PASSAGE
OVERNIGHT...HOWEVER CONFIDENCE IS LOW AT THIS POINT DUE TO LIMITED
MOISTURE DEPTH PER MODEL SOUNDINGS AND MARGINAL
FORCING...THEREFORE WILL LEAVE -SN MENTION OUT OF TAF. WINDS WILL
VEER NORTHWESTERLY WITH FROPA...WITH STRONG CAA BEHIND THE FRONT
ALLOWING FOR LAKE EFFECT SNOW TO DEVELOP TOWARDS DAYBREAK
TOMORROW. INCLUDED -SN MENTION AT KSBN AFTER 12Z...WITH NO VSBY
REDUCTION INITIALLY...BUT -SHSN POSSIBLE WITH REDUCED VISBYS
TOWARDS THE END AND AFTER THIS TAF PD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM THURSDAY TO 7 AM EST SUNDAY FOR
LMZ043-046.
&&
SHORT TERM...LASHLEY
LONG TERM...FISHER
AVIATION...NGHazardous weather outlook, Jan 5, 4:21 AM EST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EST WED JAN 5 2011 INZ012-013-015-020-022>024-032>034-060930- STARKE-PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-GRANT-BLACKFORD- JAY- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...ROCHESTER...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...MARION...HARTFORD CITY... MONTPELIER...PORTLAND 421 AM EST WED JAN 5 2011 /321 AM CST WED JAN 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY THROUGH SATURDAY AS AN UNSETTLED PATTERN AFFECTS THE REGION. SOME MINOR TRAVEL IMPACTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>006-008-014-016-MIZ077>079-060930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-MARSHALL-KOSCIUSKO- BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 421 AM EST WED JAN 5 2011 /321 AM CST WED JAN 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT AS A CLIPPER SYSTEM MOVES THROUGH THE REGION. MINOR TRAVEL IMPACTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW IS EXPECTED IN PORTIONS OF SOUTHWEST MICHIGAN AND NORTH CENTRAL INDIANA THURSDAY INTO SUNDAY. THERE IS THE POTENTIAL FOR HEAVY SNOW WITH SEVERAL INCHES POSSIBLE...ESPECIALLY IN PORTIONS OF BERRIEN AND CASS COUNTIES. TRAVEL IMPACTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-017-018-025>027-MIZ080-081-OHZ001-002-004-005-015-016-024- 025-060930- STEUBEN-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON... OSSIAN...DECATUR...BERNE...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 421 AM EST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW SHOWERS WILL DEVELOP ON THURSDAY AND LAST INTO SATURDAY. SOME MINOR ACCUMULATIONS ARE POSSIBLE WHERE PERSISTENT BANDS SETUP. MINOR TRAVEL IMPACTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THURSDAY THROUGH SATURDAY...WITH POSSIBLE GALES AND FREEZING SPRAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.